American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34.50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Allen Devinatz. An asymptotic theorem for systems of linear differential equations. . Trans. Amer. Math. Soc. 160 (1971) 353-363. MR 0283312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gilbert Stengle. A new basis for uniform asymptotic solution of differential equations containing one or several parameters . Trans. Amer. Math. Soc. 156 (1971) 1-43. MR 0285774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. G. Hallam and J. W. Heidel. The asymptotic manifolds of a perturbed linear system of differential equations . Trans. Amer. Math. Soc. 149 (1970) 233-241. MR 0257486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Frank Charles Hoppensteadt. Singular perturbations on the infinite interval . Trans. Amer. Math. Soc. 123 (1966) 521-535. MR 0194693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas G. Hallam. Asymptotic behavior of the solutions of an $n{\rm th}$ order nonhomogeneous ordinary differential equation . Trans. Amer. Math. Soc. 122 (1966) 177-194. MR 0188562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard K. Miller. Asymptotic behavior of solutions of nonlinear differential equations . Trans. Amer. Math. Soc. 115 (1965) 400-416. MR 0199502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wolfgang Wasow. Simplification of turning point problems for systems of linear differential equations . Trans. Amer. Math. Soc. 106 (1963) 100-114. MR 0142836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1